# SDR DALA2022030401377

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DENT ACCESS DOOR 314AR EDGE DURING LOWERING AIRCRAFT PROCEDURES IN THS COMPARTMENT. CORRECTIVE ACTION: REPLACED OB SKIN ON ACCESS DOOR 314AR PER A320 SRM 51-72-11. (2142804)
